Anda belum login :: 25 May 2024 08:25 WIB
Detail
ArtikelFunctional-Coefficient Models Under Unit Root Behaviour  
Oleh: Juhl, Ted
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: The Econometrics Journal vol. 8 no. 2 (2005), page 197-213.
Topik: parametric statistic; unit root; non parametric; mixed normal
Fulltext: 197.pdf (180.19KB)
Ketersediaan
  • Perpustakaan Pusat (Semanggi)
    • Nomor Panggil: EE39.1
    • Non-tandon: 1 (dapat dipinjam: 0)
    • Tandon: tidak ada
    Lihat Detail Induk
Isi artikelWe analyze the statistical properties of non - parametrically estimated functions in a functional - coefficient model if the data have a unit root. We show that the estimated function converges at a faster rate than under the stationary case. However, the estimator has a mixed normal distribution so that point - wise confidence intervals are calculated using the usual normal distribution theory rather than a Dickey – Fuller distribution. The results are used to show how one can discriminate between a unit root process and a non - linear functional - coefficient process. We illustrate the procedure using U. S. unemployment and interest rate data.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Kembali
design
 
Process time: 0.03125 second(s)